# SDR AALA20072192

- Difficulty date: November 12, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Part number: 12653
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT RIGHT AFT GALLEY INOPERATIVE.  REPLACED BEZEL FOR EMERGENCY LIGHT AT RIGHT AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
